# SDR DXTA2021082447610

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N243QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6157
- Aircraft time: 745 hours, 414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VENT DOOR: INTERIOR RED T HANDLE WILL NOT STOW. AMBER PAX DOOR STOW MESSAGE IS ILLUMINATED IN THE EICAS. EXTERIOR KEY LOCK NOW LOCKS IN THE REVERSE POSITION.  EXTERIOR HORIZONTAL HANDLE WILL NOT EXTEND.   LUBED DOOR HANDLE ASSEMBLY WITH NO DEFECTS NOTED, ACCOMPLICHED IAW CMM 52-10-02. KEY LOCK IS NOT THE SAME AS CARGO LOCK, LOCK ON ENTRY DOOR IS NORMAL AND WORKS PROPERLY
